Lacunary series and conditional independence

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)253-259
JournalActa Mathematica Hungarica
Volume67
Publication statusPublished - 1995

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Lacunary series and conditional independence. / Berkes, István.

In: Acta Mathematica Hungarica, Vol. 67, 1995, p. 253-259.

Research output: Contribution to journalArticleResearchpeer-review

@article{20e767ac149e421c991c18beee786d80,
title = "Lacunary series and conditional independence",
author = "Istv{\'a}n Berkes",
year = "1995",
language = "English",
volume = "67",
pages = "253--259",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Lacunary series and conditional independence

AU - Berkes, István

PY - 1995

Y1 - 1995

M3 - Article

VL - 67

SP - 253

EP - 259

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -